# SDR WWMA9500008

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 968
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 5118 - SAN-LAX - PILOT REPORTED THAT THE LT BLEED HAD A STRONG OILY SMELL WHEN USED.  MAINTENANCE PERSONNEL DETERMINED THAT THE PROBLEM ASSOCIATED WITH THE LT BLEED CAME WITHIN THE PARAMETERS OF MEL REFERENCE 21-01 (AIR CONDITIONING PACKS) AND IT WAS DEFERRED NR 010070.  AIRCRAFT RETURNED TO SERVICE.
